Altmetric

A nonlinear causality estimator based on Non-Parametric Multiplicative Regression

File Description SizeFormat 
fninf-10-00019.pdfPublished version6.07 MBAdobe PDFView/Open
Title: A nonlinear causality estimator based on Non-Parametric Multiplicative Regression
Authors: Nicolaou, N
Constandinou, TG
Item Type: Journal Article
Issue Date: 31-May-2016
Date of Acceptance: 31-May-2016
URI: http://hdl.handle.net/10044/1/33754
DOI: https://dx.doi.org/10.3389/fninf.2016.00019
ISSN: 1662-5196
Publisher: Frontiers Media
Journal / Book Title: Frontiers in Neuroinformatics
Volume: 10
Issue: 19
Copyright Statement: © 2016 Nicolaou and Constandinou. This is an open-access article distributed under the terms of the Creative Commons Attribution License (CC BY). The use, distribution or reproduction in other forums is permitted, provided the original author(s) or licensor are credited and that the original publication in this journal is cited, in accordance with accepted academic practice. No use, distribution or reproduction is permitted which does not comply with these terms
Sponsor/Funder: Commission of the European Communities
Funder's Grant Number: PIEF-GA-2013-623767
Publication Status: Published
Open Access location: http://dx.doi.org/10.3389/fninf.2016.00019
Appears in Collections:Electrical and Electronic Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons